Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Tubes tied and due for periods. Have constant headache, vomiting and stomach ache, UPT negative. Chances of pregnancy?

I got my tubes tied almost two years ago, and I m now 12 days late on my pierod. I have constant headaches , my breasts hurt, my back hurts worse then it ever has, my stomach hurts but more on the left side of my pelvis and it shoots up the side. I constantly feel like I m going to throw up, and I have taken about 4 hpt and they all have came out negative. I even went to urgent care and they did an urine test and it came out negative. So what do you think could be going on?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello ,

thanks for askig the query .

according to ur information yes u are 12 days late, but not pregnant by ur test ,u have not mentioned ur age , these symptoms could be of hormonal imbalace , ur pain could be due to left ovarian cyst , for this detection u have to undergo a scan .and consult ur nearest gynecologist.
take care ,get a scan done.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor